# SDR CA110114005

- Difficulty date: January 1, 2011
- Submitted: March 15, 2011
- Operation: General aviation
- Make and model: Mooney M20
- Engine: Cont TSIO550G
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Duct
- Part number: 654327
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: B

## Discrepancy

ACFT MADE EMERGENCY/UNSCHEDULED DESCENT FOLLOWING LOSS OF MANIFOLD PRESSURE AND LOSS OF CABIN HEAT. THE RT TRANSITION FAILED AND SEPARATED AT THE TURBOCHARGER FLANGE. THE ENTIRE PART IS REGARDED AS FAILED. HAD THE PILOT NOT MADE THE DESCENT, IT IS POSSIBLE THAT THE TURBOCHARGER COULD HAVE OVERLOADED ITS SECONDARY SUPPORTING BRACKET AND FALLEN OFF.   NTSB REPORTS LAX88FA060 AND DEN90FA027 INDICATE THAT THIS PROBLEM HAS BEEN AROUND FOR SOME TIME.
